Alex

Alex

Professor titular d'Universitat

ORCID: 0000-0003-0377-8099
Àrea de coneixement : Matemàtica Aplicada

Grup de Sistemes Dinàmics UB

Informació de contacte
Departament de Matemàtiques i Informàtica
Gran Via 585
+34 934021634
alex(a)maia.ub.es

Formació acadèmica

Lic. Matemáticas . Universidad de Barcelona . 01/07/1992 . (Diplomatura / Llicenciatura / Grau)
Matemáticas . Universidad de Barcelona . 02/10/1998 . (Doctorat )

Publicacions rellevants (publicacions en revistes i altres publicacions - últims 10 anys)

Haro, À.; Luque, A. (2018). A posteriori KAM theory with optimal estimates for partially integrable systems. Journal of Differential Equations . https://doi.org/10.1016/j.jde.2018.08.003 . ISSN: 0022-0396
Figueras, J.Ll.; Haro, À.; Luque, A. (2017). Rigorous computer assisted application of KAM theory: a modern approach. Foundations of Computational Mathematics, 17(5), pp. 1123 - 1193 . https://doi.org/10.1007/s10208-016-9339-3 . ISSN: 1615-3375
Canadell, Marta; Haro; Àlex (2017). Computation of Quasi-Periodic Normally Hyperbolic Invariant Tori: Algorithms, Numerical Explorations and Mechanisms of Breakdown. Journal of Nonlinear Science . https://doi.org/10.1007/s00332-017-9388-z . ISSN: 0938-8974
Canadell, Marta; Haro, Àlex (2017). Computation of Quasiperiodic Normally Hyperbolic Invariant Tori: Rigorous Results. Journal of Nonlinear Science . https://doi.org/10.1007/s00332-017-9389-y . ISSN: 0938-8974
Figueras, J.Ll; Haro, A.; (2015). Different scenarios for hyperbolicity breakdown in quasiperiodic area preserving twist maps. Chaos, 25(12) . https://doi.org/10.1063/1.4938185 . ISSN: 1054-1500
Haro, A. (2012). On strange attractors in a class of pinched skew products. Discrete and Continuous Dynamical Systems, 32(2), pp. 605 - 617 . https://doi.org/10.3934/dcds.2012.32.605 . ISSN: 1078-0947
Figueras, J.L.; Haro, A. (2012). Reliable computation of robust response tori on the verge of breakdown. SIAM Journal On Applied Dynamical Systems, 11(2), pp. 597 - 628 . Repositori Institucional . ISSN: 1536-0040
Haro, A.; Mondelo, J.M.; Villac, B.F. (2012). Dynamical characterization of 1:1 resonance crossing trajectories at Vesta. Advances in the Astronautical Sciences
Gomis, P.; Haro. A. (2009). A geometric description of a macroeconomic model with a center manifold. Journal of Economic Dynamics & Control, 33(6), pp. 1217 - 1235 . ISSN: 0165-1889
Haro, A.; Canadell, M.; Figueras, J.Ll.; Luque, A.; Mondelo, J.M. (2016). The Parameterization Method for Invariant Manifolds. From Rigorous Results to Effective Computations . En Applied Mathematical Sciences . Volum. 195 . Springer USA . ISBN: 978-3-319-29662-3 . http://www.springer.com/us/book/9783319296609
González-Enríquez, A.; Haro, A.; de la Llave, R. (2014). Singularity theory for non-twist KAM tori . En Memoirs of the American Mathematical Society . Volum. 227 . Número. 1067 . (pp. 1 - 128) . American Mathematical Society (AMS) . ISBN: 978-0-8218-9018-9 .

Direcció de Tesis, Tesines i Treballs de Recerca (últims 10 anys)

Aida Chaikh Vidal . (2018) . Dynamical Billiards (Treball de Grau) . Universitat de Barcelona.
Àlvar Pineda Romero . (2017) . Trajectory interpolation for inertial measurement simulation (Treball de Grau) . Universitat de Barcelona.
Carles Raich Bros . (2017) . Siegel's Linearization Theorem (Treball de Grau) . Universitat de Barcelona.
Lucía Alonso García . (2016) . Reaction-diffusion equations and pattern formation (Treball de Grau) . Universitat de Barcelona.
Edelweiss Mármol Pérez . (2016) . Fractal study of tumors (Treball de Grau) . Universitat de Barcelona.
Alberto García Molina . (2016) . The Michelson System (Treball de Grau) . Universitat de Barcelona.
Marta Canadell Cano . (2014) . Computation of normally hyperbolic invariant manifolds (Tesi Doctoral) . Universitat de Barcelona.
Eric Sandín . (2018) . Quasi-periodic solutions in quasi-periodic systems via Fourier transforms (Treball de Grau) . Universitat de Barcelona.
Chanyan Wang . (2018) . The parameterization method for invariant manifolds of real-analytic dynamical systems (Treball de Grau) . Universitat de Barcelona.

Altres Mèrits

Award Barcelona Dynamical Systems prize 2017 to Jordi-Lluís Figueras, Àlex Haro and Alejandro Luque as the authors of the paper Rigorous Computer- Assisted Application of KAM Theory: A Modern Approach, Found Comput Math (2016) (doi:10.1007/s10208-016-9339-3).

The Barcelona Dynamical Systems Prize 2017 is an international prize offered by the Societat Catalana de Matemàtiques, under the patronage of Prof. Carles Simó, to the author or authors of a paper or research work in the area of Dynamical Systems, having been published or accepted for publication between May 1, 2015 and January 31, 2017.

The R. E. Moore Prize for Applications of Interval Analysis (2018) for the paper J.-LL. Figueras, A. Haro, A. Luque, 'Rigorous Computer-Assisted Application of KAM Theory: A Modern Approach', Foundations of Computational Mathematics, 17, 5, pp. 1123-1193 (2017)